MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; MASK, LOOP, BLUE, LVL 1

MEDLINE INDUSTRIES, LP MEDLINE; MASK, LOOP, BLUE, LVL 1
Catalog Number NON27378Z
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that customer tried on at least 10 masks and the ear loops just fall off; the items are defective.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that customer tried on at least 10 masks and the ear loops just fall off; the items are defective.

Brand Name
MEDLINE
Common Device Name
MASK, LOOP, BLUE, LVL 1
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25355880
Report Number1417592-2026-01987
Device Sequence Number16114847
Product Code FXX
UDI-Device Identifier10080196717996
UDI-Public10080196717996
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNON27378Z
Device Lot Number664251200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown